# SDR CKSA97611

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicating Syst
- Condition: Malfunctioned
- Location: Hydraulic Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT CRUISE, LOSS OF HYDRAULIC FLUID QTY COMPLETED EMERGENCY DESCENT AND LANDING CHECKLIST.  EMERGENCY LANDING COMPLETED WITH NO FURTHER PROBLEMS NOTED.  PRESSURE REMAINED NORMAL.
